Hypothyroid (help)!

Hi my name is Urfan. I was diagnosed with hypothyroid about two years ago. Didnt know much about the condition pre diagnosis, and after being on levothyroxine for two years i still dont think i know enough. Recently i had an ultra sound on my throat and a blood test.

Was told by my gp that i had two lumps on my lymph nodes, gp said there was nothing to worry about and increased my dosage of thyroxine and d3 for vitamin D deficiency. Recently i have been feeling weak, tired, body aching all over. Stomach pains, digestive problems and more. Could this be related to my hypothyroid. Really confused.

1 Reply

  • Yes, absolutely it can.... Low stomach acid is fairly common.... Symptoms such as, reflux, bloating, wind.... Heres a link which explains it.....http://scdlifestyle.com/2012/06/hypochlorhydria-3-common-signs-of-low-stomach-acid/

    d3 is often low, but i am afraid i cant remember why...... We maje vitamin d from cholesterol and sunlight... When the d3 is low the cholesterol builds up to be ready to convert when there is sun..... Not taking statins are you?

    How much levothyroxine have you been on? Any idea about what levels your test results are? You are entitled to be given them....

    X G

You may also like...